# SDR SWAA2024061300992

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Dirty
- Location: Emer Light Bulb
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AFT OF L1<[01] CLEANED LIGHT BULB TERMINALS FOR EXTERIOR EMERGENCY LIGHT AFT OF L1 DOOR. OPS CHECK GOOD REF. B737 AMM 33-51-00
